MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; SPLINT, ORTHOGNATHIC, FINAL (CLEAR ACRYLIC)

MATERIALISE NV PROPLAN CMF; SPLINT, ORTHOGNATHIC, FINAL (CLEAR ACRYLIC)
Model Number SD900.106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
When placing in the final splint, it became apparent that the final occlusion was not as planned, midline was off by 2mm.Surgeon will be looking at the patient post surgery which will most likely lead to a need of revision surgery.
 
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Additional Manufacturer Narrative
The investigation concluded that the devices did not malfunction and there was no deterioration in the characteristics of the performance, and as such the devices met specifications.The exact reason for reported issue could not be established.
 
Event or Problem Description

Brand Name
PROPLAN CMF
Common Device Name
SPLINT, ORTHOGNATHIC, FINAL (CLEAR ACRYLIC)
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key20817700
Report Number3003998208-2024-00022
Device Sequence Number12683387
Product Code HWT
UDI-Device Identifier05420060351167
UDI-Public05420060351167
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.106
Device Catalogue NumberSD900.106
Device Lot NumberME24RUSHUG
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale